# SDR ASAA2017110122447

- Difficulty date: November 1, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 38,046 hours, 11,565 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 143A7505157
- Condition: Cracked
- Location: Bs 500h
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STRINGER 24L WEB ATTACH ANGLE CRACKED ON THE AFT SIDE OF BS 500H.  ACFT GROUNDED.  REMOVED AND REPLACED THE WEB ATTACH ANGLE IAW SRM 51-40-02, AND DWG 143A7505, REV A.
